# SDR SWAA2021122250985

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON B.S. 270 LATERAL BEAM LBL 10 - RBL 10, WL 207.54. REMOVED CORROSION ON LATERAL BEAM LBL 10-RBL 10. AREAS BLENDED ARE 22' BY .850' ON TOP; 6' BY .850' ON UNDERSIDE LBL 3-RBL3; 7' BY .850'ON UNDERSIDE LBL 3- LBL 10; 4' BY .850' ON UNDERSIDE RBL 3-RBL7, 1' BY .850' ON UNDERSIDE RBL 9-RBL 10 IAW SRM 51-10-02-0G-0.     ACCOMPLISHED HFEC INSPECTION IAW D6-37239 PART 6 51-00-00 PROC 16 AND 53-30-00 PROC 3. NO CRACKS FOUND.  FOUND LATERAL BEAM STA 270 AT LBL 10-RBL 10; WL 207.54 NO APPLICABLE ALLOWABLE DAMAGE,   COMPLETED ALL REPAIR STEPS ON FAULT TTG8Q009RVUD WHERE EA M-21-153-00277 IS ATTACHED.
